# SDR TWAA9808301

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50381
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 100 - DURING CRUISE, THE COACH GALLEY OVEN L2 EMITTED STRONG ELECTRICAL FUMES.  REPLACED THE AFT GALLEY L2 OVEN MFG P/N 50381.  (M)
